Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Maybe I lied

Posted by UgottaHaveHope on April 14, 2007, at 0:22:34

In reply to Re: Concerns regarding Nardil 'Euphoria', 'Hypomania' nutjob, posted by naughtypuppy on April 12, 2007, at 10:34:55

Got tired of all the daytime sedation on Nardil after two weeks. Cokes were not doing anything, therefore took two caffeine pills (No Doz) that may have ignited 38-hour sleepless stretch. It was only a few minutes before I fell asleep that I felt tired. Other than that, I was wide awake (but no extra energy) over that entire stretch. Perhaps a mini-episode for me.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[749677]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:UgottaHaveHope thread:749172
URL: http://www.dr-bob.org/babble/20070413/msgs/749677.html